# SDR DALA2019042702671

- Difficulty date: April 26, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IP CHECK VALVE ON ENGINE 1 (1 EA). REPLACED IP CHECK VALVE ON ENGINE 1 AND TEST ARE DOCUMENTED.
